MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC.; STOPCOCK, I.V. SET

BAXTER INTERNATIONAL INC.; STOPCOCK, I.V. SET
Model Number 2C6218
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a three gang large bore stopcock manifold broke when turning a patient.During a norepinephrine and vasopressin infusion, the patient was turned, and the nurse noted the patient needed to have "increased vasopressin requirement".After the nurse investigated the lines, the manifold was observed to be broken.The patient became hypotensive with systolic blood pressure in the 80's; however, a new manifold was immediately placed on the central line, drips were reconnected, and the bp recovered within a minute.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: e3: occupation, g2: report source, g4: combination product, h1: type of reportable event, f10 clinical codes, and f10 impact codes.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H11: the device was received for evaluation.A visual inspection was performed and observed that the stopcock was broken in two pieces.The reported condition was verified.The cause of the condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: h10 should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
piisa industrial park antigua
carretera sanchez km 18 1/2
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20241258
Report Number1416980-2024-05057
Device Sequence Number8163142
Product Code FMG
UDI-Device Identifier00085412003863
UDI-Public(01)00085412003863
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K130245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2C6218
Device Catalogue Number2C6218
Device Lot NumberASKU
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer09/17/2024
10/22/2024
11/07/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date09/24/2024
10/25/2024
12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOREPINEPHRINE.; VASOPRESSIN.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown